# SDR SIMA20250430001

- Difficulty date: April 30, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY AREA RH SEAT TRACK BEAM CORRODED BTW FR 84-85. (MAJOR REPAIR) (LEVEL 2 CORROSION). REPAIRED AFT GALLEY AREA RH SEAT TRACK BEAM BTW FR 84-85 IAW ERS-EJ-53MR-5187.
